# SDR USAA050837

- Difficulty date: July 5, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 40,664 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FITTING CORRODED .25 BY .25, HORIZONTAL STAB CTR SECTION, RT SIDE, FORWARD SPAR.  SPOT FACED FORWARD FACE OF FORWARD LUG IAW 55-10-10.  (M)
